# SDR ASOA200901016

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 13,468 hours, 9,217 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5046.  SLAT FAIL CAUTION MSG.  LANDED FLAPS AT 45 SLATS AT ZERO [TOWER DECLARED AN EMERGENCY].
